A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

Differential Geometry mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2009
We give a proof of the Hard Lefschetz Theorem for orbifolds that does not involve intersection homology. We use a foliated version of the Hard Lefschetz Theorem due to El Kacimi.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 502 downloads ] [ 0 comments ]
@inproceedings{zhizhang2009a,
  title={A remark on the hard Lefschetz theorem for Khler orbifolds},
  author={Zhizhang Wang, and Dan Zaffran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211340525865596},
  booktitle={Proceedings of the American Mathematical Society},
  volume={137},
  number={8},
  pages={2497-2501},
  year={2009},
}
Zhizhang Wang, and Dan Zaffran. A remark on the hard Lefschetz theorem for Khler orbifolds. 2009. Vol. 137. In Proceedings of the American Mathematical Society. pp.2497-2501. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211340525865596.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved